# SDR 02FDEA00609

- Difficulty date: August 25, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 37,446 hours, 9,244 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Scratched
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RIGHT SIDE LWR SURFACE OF WING ROOT AT WING TO BODY FILLET (154AB)   SCRATCHED.  REMOVED & REPLACED SKIN PER EA. 1-5330-66000.
